# SDR FDEA201407031620

- Difficulty date: July 3, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N903FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27124
- Aircraft time: 53,172 hours, 23,128 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Fastener
- Condition: Wrong Part
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NUMBER 9 SLAT COVE SKIN FWD OF INBD SLAT TRACK FOUND TO HAVE INCORRECT FASTENERS INSTALLED FROM PREVIOUS REPAIR.  FASTENERS REPLACED IAW SRM 51-40-02 & INSTALLATION DWG 114N4003.
